# SDR CALA2025082708167

- Difficulty date: August 24, 2025
- Submitted: August 27, 2025
- Operation: Air carrier
- Aircraft: N2142U
- Make and model: Boeing 777-300ER
- Aircraft serial: 63722
- Aircraft time: 35,575 hours, 3,955 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS - OPERATIONAL TEST WITH THE TEST SWITCHES PROCEDURE - DURING THIS TASK, FOUND DOOR4 LEFT SIDE EMERGENCY LIGHT INOP. RPLED PER AMM 33-51-04/401, AND FUNCTION CHK NML. RPLED PER AMM 33-51-04/401, AND FUNCTION CHK NML.
